Alert archive / Oklahoma / Flash Flood Warnings in 2017

Flash Flood Warning 17, NWS Norman, OK

April 29, 2017Logan County, Noble County, Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 29, 2017, 5:06 AM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 5:06 AM CDT (10:06 UTC)
Expired
Apr 29, 2017, 11:00 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

249 
WGUS54 KOUN 291006
FFWOUN
OKC083-103-119-291300-
/O.NEW.KOUN.FF.W.0017.170429T1006Z-170429T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
506 AM CDT SAT APR 29 2017

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Noble County in northern Oklahoma...
  Northeastern Logan County in central Oklahoma...
  Western Payne County in central Oklahoma...

* Until 800 AM CDT
  
* At 506 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Stillwater, Perry, Langston, Morrison, Glencoe, Coyle, Red Rock,
  Orlando, Lake Carl Blackwell, Lake Mcmurtry, Lucien, Sooner Lake
  and Ceres.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3654 9696 3653 9696 3653 9699 3651 9701
      3651 9703 3633 9703 3633 9693 3605 9690
      3591 9734 3616 9738 3617 9746 3625 9746
      3648 9744

$$

30
1 follow-up statement
617 
WGUS54 KOUN 291237
FFWOUN
OKC083-103-119-291600-
/O.EXT.KOUN.FF.W.0017.000000T0000Z-170429T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
737 AM CDT SAT APR 29 2017

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Noble County in northern Oklahoma...
  Northeastern Logan County in central Oklahoma...
  Western Payne County in central Oklahoma...

* Until 1100 AM CDT
  
* At 732 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain have resulted in two to three inches of rain across 
  much of the warned area this morning. Flash flooding is likely 
  already occurring and more rainfall could cause additional 
  flooding. 

* Some locations that will experience flooding include...
  Stillwater, Perry, Langston, Morrison, Glencoe, Coyle, Red Rock,
  Orlando, Lake Carl Blackwell, Lake Mcmurtry, Lucien, Sooner Lake
  and Ceres.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3654 9696 3653 9696 3653 9699 3651 9701
      3651 9703 3633 9703 3633 9693 3605 9690
      3591 9734 3616 9738 3617 9746 3625 9746
      3648 9744

$$

BRB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:08 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 29, 3:08 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
308 AM CDT Sat Apr 29 2017

.DISCUSSION...
Busy night and going forecast is in overall good shape. Will make
some tweaks to the weekend grids based on trends, but overall, do
not anticipate many changes.

Widespread showers and thunderstorms will continue to impact much
of Oklahoma and western north Texas through this morning. As the
upper low shifts slowly east today, the surface cold front will
begin to make eastward progress, shifting the heaviest precip into
eastern Oklahoma by late today. Before this occurs there will
remain the potential for additional strong to severe storms
Saturday afternoon, mainly along and east of I-35, along with
potential for flash flooding.

Some areas of light to moderate rain may persist into tonight,
but the heaviest rains should shift east of the area. However,
anticipate maintaining flood watch through 12z Sunday at this
point.

As upper low come out late tonight into Sunday morning, there
could be some light snow mix with the rain or perhaps temporarily
change over to all snow across northwest Oklahoma. Still do not
expect any snow accumulations.

Another cold, blustery day Sunday before milder weather early
next week. Models continue to amplify shortwave for mid-week with
another strong cold front for early May. After Wednesday, expect a
more tranquil period for the end of the week into the following
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  42  56  41 /  80  50  20   0
Hobart OK         56  39  55  38 /  70  50  20   0
Wichita Falls TX  69  43  63  42 /  70  50  10   0
Gage OK           46  35  47  35 /  70  60  50   0
Ponca City OK     58  43  51  40 /  80  60  50  10
Durant OK         78  49  62  44 /  80  70  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
     046>048-050>052.

TX...None.
&&

12/30
Hazardous weather outlook, Apr 29, 4:25 AM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
425 AM CDT Sat Apr 29 2017

OKZ004>048-050>052-TXZ083>090-300930-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
425 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced risk of severe thunderstorms across portions
of the area today. The primary hazard will be large hail.

Location...
There is an Enhanced Risk of severe thunderstorms south and east
of a line from Calvin to Tishomingo to Marietta. A Slight Risk
surrounds the Enhanced risk and is east of a line from perkins to
Norman to Duncan and Henrietta Texas. A marginal risk exists to
the west of the Slight Risk area and is east of a line from Ponca
City to Yukon to Lawton Oklahoma to Iowa Park and Seymour Texas.

Timing...
A few strong to severe storms will be possible this morning.
Additional severe storms will be possible during the afternoon and
early evening hours.

Impacts...
Large hail up to two inches in diameter is the primary threat.
There is a secondary threat of damaging wind gusts over 60 mph. A
couple of tornadoes cannot be ruled out.

Discussion...
Scattered thunderstorms will make there way east across parts of
central and southern Oklahoma and western north Texas this
morning. A few of these may be severe with large hail and damaging
wind gusts the primary hazards.

Additional thunderstorm development will be possible through the
afternoon hours, mainly along and ahead of a cold front that will
move through central into eastern Oklahoma. Instability and wind
shear in the warm sector ahead of the advancing cold front will be
favorable for severe storms capable of large hail, damaging wind
gusts and possibly an isolated tornado or two.

.Heavy Rainfall...
Heavy rainfall and flooding will be possible today and tonight.
The heaviest rainfall totals and greatest potential for flooding
are currently expected across portions of central and eastern
Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk area should prepare for severe weather operations through
the early evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Chances for thunderstorms will return Tuesday night through
Wednesday night across parts of Oklahoma and north Texas. Severe
storms are not anticipated.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 29, 4:40 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
440 AM CDT SAT APR 29 2017

OKZ017-023-291015-
Caddo OK-Blaine OK-
440 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Caddo and
southwestern Blaine Counties Until 515 AM CDT...

AT 437 AM CDT, strong thunderstorms were along a line extending from
4 miles southeast of Arapaho to 4 miles northwest of Alfalfa, moving
northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

LAT...LON 3561 9831 3531 9830 3521 9861 3581 9863
      3589 9849
TIME...MOT...LOC 0937Z 238DEG 43KT 3556 9889 3527 9865

..speg.
Special weather statement, Apr 29, 4:47 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
447 AM CDT SAT APR 29 2017

OKZ020-026-291015-
Payne OK-Lincoln OK-
447 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR Payne and northwestern Lincoln
Counties Until 515 AM CDT...

AT 446 AM CDT, strong thunderstorms were along a line extending from
near Stillwater to 3 miles northwest of Tryon, moving northeast at
55 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

LAT...LON 3616 9682 3616 9662 3601 9662 3582 9707
      3608 9716 3625 9695 3625 9682
TIME...MOT...LOC 0946Z 231DEG 47KT 3606 9708 3589 9702

..speg.
Special weather statement, Apr 29, 4:51 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
451 AM CDT SAT APR 29 2017

OKZ033-036-TXZ083-084-087-291015-
Harmon OK-Jackson OK-Foard TX-Knox TX-Hardeman TX-
451 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson...Foard...western Knox and western Hardeman
Counties Until 515 AM CDT...

AT 449 AM CDT, strong thunderstorms were along a line extending from
6 miles south of Kirkland to 11 miles west of Rochester, moving
northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3423 10005 3423 10000 3448 10000 3483 9972
      3358 9966 3339 9988 3340 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0949Z 213DEG 38KT 3430 10009 3336 10005

..speg.
Special weather statement, Apr 29, 4:58 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
458 AM CDT SAT APR 29 2017

OKZ038-044-291030-
Cotton OK-Comanche OK-
458 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Cotton and Comanche
Counties Until 530 AM CDT...

AT 457 AM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from near Lake Ellsworth to
near Faxon, moving east-southeast at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

LAT...LON 3431 9861 3433 9861 3434 9866 3485 9869
      3484 9809 3468 9810 3468 9814 3451 9814
      3422 9820
TIME...MOT...LOC 0957Z 288DEG 26KT 3484 9836 3442 9858

..speg.
Local storm report, Apr 29, 5:03 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
503 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 AM     TSTM WND GST     MUSTANG                 35.39N 97.72W
04/29/2017  E60 MPH          CANADIAN           OK   NWS EMPLOYEE

            AT LEAST 60 MPH WINDS IN MUSTANG.

&&

BRB
Local storm report, Apr 29, 5:04 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND GST     MUSTANG                 35.39N 97.72W
04/29/2017  E80 MPH          CANADIAN           OK   BROADCAST MEDIA

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:43 PM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 28, 10:45 PM CDTSpecial Weather StatementOUNLincoln30 min
Apr 28, 11:36 PM CDTSpecial Weather StatementOUNMajor24 min
Apr 28, 11:39 PM CDTSpecial Weather StatementOUNCanadian36 min
Apr 28, 11:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major39 min
Apr 28, 11:59 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan32 min
Apr 29, 12:01 AM CDTSpecial Weather StatementOUNWashita29 min
Apr 29, 12:02 AM CDTSpecial Weather StatementOUNBeckham28 min
Apr 29, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita45 min
Apr 29, 12:17 AM CDTSevere Thunderstorm WarningOUNBeckham28 min
Apr 29, 12:24 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble16 min
Apr 29, 12:31 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita44 min
Apr 29, 12:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Apr 29, 12:36 AM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 29, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian61 min
Apr 29, 1:05 AM CDTSpecial Weather StatementOUNDewey25 min
Apr 29, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita63 min
Apr 29, 1:15 AM CDTSevere Thunderstorm WarningOUNKingfisher60 min
Apr 29, 1:19 AM CDTSpecial Weather StatementOUNKay26 min
Apr 29, 1:20 AM CDTSpecial Weather StatementOUNGrant25 min
Apr 29, 1:20 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson40 min
Apr 29, 1:24 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer3 hr
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningOUNKingfisher24 min
Apr 29, 1:38 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
Apr 29, 1:49 AM CDTSpecial Weather StatementOUNNoble26 min
Apr 29, 1:58 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson47 min
Apr 29, 1:59 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma61 min
Apr 29, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble43 min
Apr 29, 2:07 AM CDTSpecial Weather StatementOUNGreer23 min
Apr 29, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher61 min
Apr 29, 2:16 AM CDTFlash Flood WarningOUNBlaine, Custer, Washita6 hr
Apr 29, 2:26 AM CDTAreal Flood AdvisoryOUNKingfisher3 hr
Apr 29, 2:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne67 min
Apr 29, 2:42 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
Apr 29, 2:42 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa48 min
Apr 29, 2:43 AM CDTSpecial Weather StatementOUNWashita32 min
Apr 29, 2:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne80 min
Apr 29, 2:58 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Logan6 hr
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 29, 3:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher37 min
Apr 29, 3:14 AM CDTAreal Flood AdvisoryOUNGarfield, Noble, Payne3 hr
Apr 29, 3:16 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 3:22 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Apr 29, 3:33 AM CDTSpecial Weather StatementOUNLogan, Oklahoma27 min
Apr 29, 3:55 AM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon, Jackson, Kiowa3 hr
Apr 29, 3:56 AM CDTSpecial Weather StatementOUNWashita34 min
Apr 29, 3:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 29, 4:04 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson26 min
Apr 29, 4:16 AM CDTSevere Thunderstorm WarningOUNComanche, Custer, Jackson, Kiowa, Washita44 min
Apr 29, 4:19 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 29, 4:35 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady40 min
Apr 29, 4:40 AM CDTSpecial Weather StatementOUNBlaine35 min
Apr 29, 4:47 AM CDTSpecial Weather StatementOUNPayne28 min
Apr 29, 4:56 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma49 min
Apr 29, 4:58 AM CDTSpecial Weather StatementOUNComanche, Cotton32 min
Apr 29, 5:05 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher40 min
Apr 29, 5:44 AM CDTSpecial Weather StatementOUNJackson31 min
Apr 29, 5:45 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma45 min
Apr 29, 6:03 AM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Apr 29, 6:47 AM CDTAreal Flood AdvisoryOUNKiowa3 hr
Apr 29, 7:13 AM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Apr 29, 7:25 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 29, 7:47 AM CDTFlash Flood WarningOUNCuster, Kiowa, Washita3 hr
Apr 29, 8:19 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer49 hr
Apr 29, 8:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole17 hr
Apr 29, 8:26 AM CDTRiver Flood WarningOUNBlaine, Canadian20 hr
Apr 29, 8:52 AM CDTFlash Flood WarningOUNBeckham, Blaine, Custer, Dewey, Greer, Kiowa and 1 more4 hr
Apr 29, 9:13 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Logan4 hr
Apr 29, 9:21 AM CDTRiver Flood WarningOUNPayne64 hr
Apr 29, 11:23 AM CDTRiver Flood WarningOUNKingfisher25 hr
Apr 29, 11:29 AM CDTRiver Flood WarningOUNKingfisher15 hr
Apr 29, 11:34 AM CDTAreal Flood WarningOUNLogan, Oklahoma3 hr
Apr 29, 11:42 AM CDTAreal Flood WarningOUNLogan, Noble, Payne3 hr
Apr 29, 1:23 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more3 hr
Apr 29, 1:42 PM CDTSpecial Weather StatementOUNCanadian33 min
Apr 29, 2:08 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain51 hr
Apr 29, 2:08 PM CDTRiver Flood WarningOUNCleveland, McClain55 hr
Apr 29, 2:26 PM CDTRiver Flood WarningOUNKingfisher, Logan45 hr
Apr 29, 2:27 PM CDTRiver Flood WarningOUNLogan, Payne40 hr
Apr 29, 2:49 PM CDTAreal Flood WarningOUNLogan, Noble, Payne3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.